MathSciNet Relay Station
MathSciNet bibliographic data
MR1259215 (95a:65164) 65M60
Garcia, Sonia M. F. Improved error estimates for mixed finite-element approximations for nonlinear parabolic equations: the discrete-time case. Numer. Methods Partial Differential Equations 10 (1994), no. 2, 149–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement